# SDR CALA2025030402576

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 55,034 hours, 19,924 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: H

## Discrepancy

ODOR OF HOT ELEC FROM AREA OF AFT COFFEE MAKER 419/420. NO SMOKE . SMELL DISPATD W/ PWR OFF. TOMC UPDATE: LOCKED LP.  PLEASE PERFORM SMOKE/ODOR IN THE FLIGHT DECK/CABIN - CONDITIONAL INSPECTION REF AMM 05-51-26-800-801-C1. OBTAINED BRIEFING FROM FLIGHT ATTENDANTS IN AFT GALLEY, AT 10K FEET, TURNED ON 419 AND 420 COFFEEMAKERS INCLUDING 424 AND 425 OVENS. PLASTIC SMELL WAS THEN IN THE CABIN AIR. ATTENDANTS TURNED OFF APPLIANCES AND PLASTIC SMELL DISSIPATED AFTER 1.5 HOURS DURING FLIGHT. NO SMOKE JUST PLASTIC SMELL.OBTAINED FLIGHT AND CABIN REPORT FORMS AS WELL. CLEANED RESIDUE ON BOTTOM OF OVEN 425. SUSPECT ALSO BAGEL DOT BISTRO PLASTIC PACKAGES WERE ALSO THE CULPRIT AS THEY WERE NOT HEATED UP ON A SHELF IN THE OVEN. OPERATED ALL 3 OVENS AND 2 COFFEEMAKERS, NO DEFECTS FOUND AT THIS TIME. REF AMM 25-34-00. UNLOCKED. ACCOMPLISHED AFT GALLEY COFFEEMAKER AND OVEN INSPECTION REF AMM 05-51-26-800-801-C1. SDR COMPLETED AS A PRECAUTION. AIRCRAFT OK FOR CONTINUED SERVICE.
